MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ENT STRAIGHT SUCTION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ENT STRAIGHT SUCTION; INSTRUMENT, STEREOTAXIC
Model Number 9733449
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the suction was not operating as designed.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the issue was isolated to the seventy degree suction documented in mdr 1723170-2019-04030.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a manufacturer representative indicated the 70 degree suction was disposed of by the account.No further information was available.

Brand Name
ENT STRAIGHT SUCTION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8782348
Report Number1723170-2019-04029
Device Sequence Number1999580
Product Code HAW
UDI-Device Identifier00613994378422
UDI-Public00613994378422
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733449
Device Catalogue Number9733449
Device Lot Number18062562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/16/2019
08/21/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/13/2019
09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1